Adaptive inference on pure spatial models. / Lee, Jungyoon; Robinson, Peter M.

In: Journal of Econometrics, Vol. 216, No. 2, 06.2020, p. 375-393.

Research output: Contribution to journalArticlepeer-review



  • Accepted Manuscript

    Accepted author manuscript, 406 KB, PDF document

    Embargo ends: 16/11/21

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)375-393
Number of pages19
JournalJournal of Econometrics
Issue number2
Early online date16 Nov 2019
Publication statusPublished - Jun 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 34960159